# SDR SIMA20120711003

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,849 hours, 20,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE MAIN ENTRY DOOR WILL NOT OPEN OR CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED MAIN DOOR ROLLERS SUPPORT AND CHECK OK IAW MM 52-18-00.  ADJUSTED LEFT UPPER ROLLER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
